# SDR ABXA20151130214

- Difficulty date: November 30, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN UPPER TE IS CORRODED UNDER PANEL 113T1651 AT WS 512 - 521.  CORROSION UNDER UPPER WING TRAILING EDGE PANEL WAS REPAIRED ON REA B657-61823-M.  PANEL WAS REPAIRED ON NR-0468 & REINSTALLED ON NR-0682.  CORRODED LEVEL 2, PN 112T3101-6, PART NAME SKIN PLANK, SN N/A, FS & BS LOCATION FROM WS 512 TO WS 521, UPPER TE OF SKIN.  ACFT WAS GNDED.
